# SDR P9KA2015082001

- Difficulty date: May 18, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N93021
- Make and model: Cessna 207A
- Aircraft serial: 20700766
- Aircraft time: 18,528 hours
- System (JASC): 5751 · Ailerons
- Part: Hinge Bracket
- Part number: 122005217
- Condition: Cracked
- Location: Lt Aileron
- Part time: 18,528 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 100 HOUR INSPECTION, THE LT OTBD AILERON HINGE PN 1220052-17 WAS FOUND TO BE CRACKED IN THE VERTICAL WEB OF THE OTBD BRACKET THAT ATTACHES THE HINGE ASSEMBLY TO THE AFT WING SPAR.  FURTHERMORE, UPON REMOVAL OF THE HINGE BRACKET ASSEMBLY THE AFT WING SPAR CHANNEL PN 1222106-13 WAS FOUND TO BE CRACKED ADJACENT TO ONE OF THE AILERON HINGE ASSEMBLY ATTACHING RIVETS.  BOTH THE WING SPAR CHANNEL & THE AILERON HINGE BRACKET WERE REPLACED WITH NEW PARTS.  THE ACFT HAS HIGH TOTAL TIME & THOUGH CYCLES ARE NOT TRACKED, THIS OPERATION HAS A HIGH NR OF CYCLES PER FLIGHT HOUR AS WELL AS FREQUENT TURBULENCE ENCOUNTERS.  ALSO THE TWO RIVETS THAT ATTACH THE LOWER FLANGE OF THE AILERON HINGE BRACKET TO THE LOWER FLANGE OF THE SPAR CHANNEL HAD EVIDENTLY BEEN LOOSE FOR QUITE SOME TIME.  I SUSPECT THAT THIS LOOSENESS CONTRIBUTED TO THE CRACKS IN THE BRACKET & THE SPAR CHANNEL.  THIS IS ONE OF SEVERAL SIMILAR BRACKETS THAT HAVE BEEN FOUND CRACKED ON OUR FLEET, I RECOMMEND THAT OPERATORS OF HIGH TIME & HIGH FATIGUE ENVIRONMENT ACFT CONDUCT A VISUAL  & TACTILE INSPECTION OF THE INTEGRITY OF THE AILERON HINGE BRACKETS ON THESE ACFT AT REGULAR INTERVALS.
